Advertisement

Siberian Mathematical Journal

, Volume 15, Issue 1, pp 1–9 | Cite as

On isoclinic three-webs and their interpretation in a ruled space of projective connection

  • M. A. Akivis
Article

Keywords

Projective Connection 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. A. Akivis, “On a local differentiable quasigroup and a three-web which are defined by a triple of hypersurfaces” Sibirsk. Matem. Zh.,14, No. 3, 467–474 (1973).Google Scholar
  2. 2.
    G. F. Laptev, “Differential geometry of imbedded manifolds,” Trudy Moskov. Matem. Obshch.,2, 275–382 (1953).Google Scholar
  3. 3.
    M. A. Akivis and A. M. Shelekhov, “On local differentiable quasigroups and connections associated with a three-web of multidimensional surfaces,” Sibirsk. Matem. Zh.,12, No. 6, 1181–1191 (1971).Google Scholar
  4. 4.
    B. A. Rozenfel'd, Multidimensional Spaces [in Russian], Nauka, Moscow (1966).Google Scholar
  5. 5.
    M. A. Akivis, “On three-webs of multidimensional surfaces,” Trudy Geom. Seminara,2, 7–31 (1969).Google Scholar
  6. 6.
    A. D. Ivanov, “On the interpretation of four-dimensional Bol webs in a three-dimensional projective space,” in: The Geometry of Uniform Spaces [in Russian], Izd. Mosk. Gos. Ped. Inst. im. V. I. Lenina, Moscow (1973), pp. 42–57.Google Scholar

Copyright information

© Plenum Publishing Corporation 1974

Authors and Affiliations

  • M. A. Akivis

There are no affiliations available

Personalised recommendations